MORE REALISTIC SINGLE EQUATION MODELS THROUGH SPECIFICATION OF RANDOM COEFFICIENTS


Issue Date:
1973-07
Publication Type:
Journal Article
DOI and Other Identifiers:
Record Identifier:
https://ageconsearch.umn.edu/record/30415
PURL Identifier:
http://purl.umn.edu/30415
Published in:
Southern Journal of Agricultural Economics, 05, 1
Page range:
161-166
Total Pages:
6




 Record created 2017-04-01, last modified 2020-10-28

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)